# SDR CA190530008

- Difficulty date: May 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 15,276 hours
- System (JASC): 8010 · Engine Cranking
- Part: Adapter
- Part number: 643259A18
- Condition: Malfunctioned
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) DEFECT: PROP FAILED TO TURN ON START. RECTIFICATION: STARTER ADAPTER ASSEMBLY REMOVED AND REPLACED WITH OVERHAULED ASSEMBLY AND GASKET AS PER TCM MM X30039 SECT 4-21 AND SECT 7-8. AIRCRAFT GROUND RUN, FUNCTION AND LEAK CHECK FOUND SERVICEABLE. (TC# 20190530008)
